# SDR 97ZZZM427

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Part number: 65B903265
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CHAFING MARKS ON THE NR 4 POSITION DIAGIONAL BRACE.  REMOVED WEAR MARKS BY BLENDING PER SRM 54-40-01, FIG 3, AND SHOTPEENED AFFECTED AREA.  RESTORED FINISH.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N3202Y-54-006-EAC.  (M)
